# SDR MT9A00000033

- Difficulty date: May 13, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Aircraft: N9623B
- Make and model: Cessna 208B
- Aircraft serial: 208B0138
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 06111800
- Condition: Damaged
- Location: Lt Mlg Brake
- Component: Caliper
- Component part number: 03018200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE CYLINDER HSG WORN AT THE ANCHOR BOLT PASS THROUGH HOLE ALLOWING THE ANCHOR BOLT TO BE PRESSED OUT BY HAND. THIS IS NORMALLY A CLOSE TOLERANCE FIT. THIS CONDITION IN THE PAST HAS CAUSED THE ANCHOR BOLT TO SHEER OFF CAUSING CATASTROFIC DAMAGE TO THE CALIPER ASSY, TORQUE PLATE AND/OR TIRE ON THREE AC.
